Why do I tremble when I take weight-loss pills?

Hotline call Miss Yu: I am from Ningbo and opened a beauty salon. As a result of purchasing a weight-loss pill called Yujie at a Hangzhou branch of a Nanjing company, three customers trembled after eating, and came to our shop to complain.

Miss Yu Yu said: I opened a beauty salon in a small town in Ningbo. In May this year, a salesman who claimed to be a Hangzhou branch of a Nanjing company came to sell a weight-loss pill called Yujie. The salesman blown the weight-loss pill and said that there were no side effects after taking the drug. and many more.

But three of my customers were trembling and fatigued after taking the medicine. One of them was particularly serious because he went to the hospital to hang a needle and spent more than 800 yuan on medicine.

According to Mr. Huo of the branch company: An accident at this beauty salon in Ningbo is a special case. Our weight-loss medicine is fruit tree fiber, which has no side effects on the body. The condition of Miss Yu s customers may be individual differences.

The next day, Mr. Li, the person in charge of the company, said: Why do we say that our diet pills are broken? If the situation is true, can Miss Yu show the credentials of the hospital doctor?

(Ms. Yu said that it was more than two months ago that the customer hanged the needle. It was seen in a small clinic. Now I can t get the doctor s certificate. The reporter once called a company headquarters in Nanjing and a staff member (They say they don t have this branch, nor do they have the product Yujie).

Mr. Jin of the Wenwenxin Industry and Commerce Institute told reporters that after receiving a complaint from Miss Yu, the industry and commerce went to the company to investigate. At the time, the company had only one employee present. He said the boss was not present and was very uncooperative with business.

The employee only took out a copy of the business license of a company in Nanjing, as well as a copy of the relevant health permit and drug permit, and the copy was not legally valid, so the industry and commerce temporarily seized their slimming products and cosmetics.

According to Dr. Ye of the clinical pharmacy of Preventive Health Care Department of No. 1 Hospital of the City, there are many kinds of diet pills, such as diarrhea type, anorexia type and so on. Taking weight-loss pills generally has side effects, and no side effects are advertised.

As for shivering after taking, there are many reasons, and there are individual differences. Some people are very sensitive to the drug. It may be that the weight loss medicine is of diarrhea type, which causes a low potassium and low calcium condition and a shivering phenomenon after taking the product. In such cases, you should stop taking it immediately.

Attorney Zhang Liang, a law firm in Zhejiang Province, said: If consumers are involved in losses caused by unlicensed sales of counterfeit products, they shall be liable for civil compensation. The competent authority shall impose corresponding administrative penalties on them according to the circumstances, and if the circumstances are serious enough to constitute a crime, criminal responsibility shall be investigated.

For the loss caused by the consumer s use of the product, compensation can be requested from the beauty salon, and the beauty salon can recover the compensation from the unlicensed operator after compensation. For the loss of the goods, the beauty salon can handle it according to the sales contract between the two parties, and can request the termination of the contract and compensation for the loss.

Leave a Reply

Your email address will not be published. Required fields are marked *